# SDR IXXA2024081608

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 015T105919
- Condition: Cracked
- Location: Zone 100
- Part time: 103,158 hours, 19,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1809.5 BULKHEAD RH FWD OUTER CHORD LOWER FWD FASTENER HAS CRACK EXTENDING FROM THE 3 O'CLOCK POSITION TO THE END OF THE PART AND UNDER ADJACENT STRUCTURE.
